Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I Have Loss Of Appetite Does That Mean I Have Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...is going on to understand how HIV behaves in the gut and how to develop drugs to target HIV there. HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related...
Ask the Experts

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2 prostitutes....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »

tcell viral load and weight loss?

My mother cited for me my brothers most recent numbers as she remembered them. Tcell-188 Viral 616 and brother had gone from 142 down to 137 pounds in one month. We are trying to understand what all this means. He is 54 and gives the appearance...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...receiving it. His weight loss certainly could be the result of HIV infection, although other medical conditions can result in loss of appetite and therefore weight loss. Read more »

T cell ount at 20

T-cell count is at 20 for a person already infected with AIDS what are some of the symptoms for that person?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...The symptoms can be many and varied. Everything from fever, fatigue, loss of appetite, weightloss, to other ongoing infections or cancers. Read more »

Loss of appetite

I began atripila march 8/07. I was always thin at 5'9" 1501bs now on 4/10 lost I'm 138, ( very visible. with loss of appetite. Doc. says normal. What can do to increase appetite other than pot ( educator) Help. what are other causes. He mentioned a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...(thryoid, testosterone, dietician consult)can be helpful to sort out potential contributing factors. If I conclude that one of the HIV drugs could be contributing then a plan to methodically switch meds is considered (ie a boosted PI for... Read more »
Articles
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

... Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat Read more »
AIDS InfoNet

Hepatitis: Overview

...hepatitis aren't treated because people either don't feel sick at all, or think they have the flu. The most common symptoms are loss of appetite, fatigue, fever, body aches, nausea and vomiting, and stomach pain. Some people may have dark urine,... Read more »
AIDS InfoNet

HIV and Kidney Disease

...function has already been lost. Swelling of the legs or face or changes in urination may occur. Other symptoms, such as fatigue and loss of appetite, can be confused with other health problems. Your health care provider should monitor your... Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

Not 100% confident on 13 and 17 week negatives

Posted by Impossible, 2 Replies
...confident in my most recent results saying its mostly for reassurance despite my symptoms which include neuropathy, fatigue, loss of appetite, loose stools and diarrhea intermittently, on top of my acute illness which was quite strange. He was... Read more »

Natural remedies? Not on meds yet....

Posted by cassiusp, 8 Replies
Not yet on meds, still have a decent T cell count. Started taking Korean Ginseng. NAC, ST Johns Wort and Lysine (collagen, I am a little paranoid about wrinkles :) ) and a good multivit. Oh and plan to start breathing meditations with my BF (he... Read more »

Confusion & Conflict when it comes to HIV and AIDS

Posted by bradford, 1 Reply
...enabled assistance and improvement in many ways: diarrhea, nausea, neuropathy, irritated skin and rashes, wasting, fatigue, loss of appetite, immune suppression and successfully boosting the immune system, reducing side effects of the drugs and... Read more »